UPCOMING TRAINING EVENTS

  1. FUNDAçãO DE TREINAMENTO EM ESTéTICA ONCOLóGICA – SãO PAULO, BRASIL

    September 21 @ 8:00 am - September 27 @ 5:00 pm
  2. ONCOLOGY ESTHETICS FOUNDATION TRAINING (OEFT) – MILAN

    September 25 @ 8:00 am - September 27 @ 5:00 pm
>, Morag's desk>Tamoxifen – Hyperpigmentation

Tamoxifen – Hyperpigmentation

Tamoxifen, sold under the brand name Nolvadex among others, is a medication that is used to prevent breast cancer in women and treat breast cancer in women and men.

One of the side effects of Tamoxifen is hyperpigmention. In doing more research on this drug, research shows that human melanocytes exposed to estrogen levels generally seen during pregnancy show that cells respond by increasing melanin production. Tamoxifen, which usually blocks estrogen’s effects also produces similar effect. What is most interesting is that the melanin content of the cells increased 200% to 300% after four days.

And yet, when melanocytes were exposed to progesterone, melanin production decreased. While the client is taking this offending drug, any brightening treatments may be done in vain. Recommendation of SPF would be strongly advised.

http://dermatologytimes.modernmedicine.com/dermatology-times/news/new-discoveries-regulating-pigmentation

https://www.druginformer.com/search/side_effect_details/tamoxifen%20citrate/skin%20hyperpigmentation.html

By | 2017-08-21T22:50:22+00:00 August 21st, 2017|Articles and News, Morag's desk|Comments Off on Tamoxifen – Hyperpigmentation